# SDR SWAA2024041059786

- Difficulty date: March 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 328-344 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL BETWEEN STA 328-344 LBL 46' CRACK<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 328-344 LBL 46' AS PER SRM 51-40-02-0G-0 & DWG 141A5400.;[02] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 328-344 LBL 46' AS PER SRM 51-40-02-0G-0 & DWG 141A5400.;[03] VERIFIED STEP 2
